Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A uniform Fourier restriction theorem for surfaces in $\mathbb{R}^{3}$

Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 132 (2004), 1195-1199
MSC (2000): Primary 42B10
Published electronically: October 15, 2003
MathSciNet review: 2045437
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a uniform Fourier restriction estimate for certain hypersurfaces in $\mathbb{R} ^{3}$.

References [Enhancements On Off] (What's this?)

  • 1. J.-G. Bak, Restrictions of Fourier transforms to flat curves in $\mathbb{R} ^{2}$, Illinois J. of Math. 38 (1994), 327-346. MR 94m:42032
  • 2. A. Carbery and S. Ziesler, Restriction and decay for flat hypersurfaces, Publ. Mat. 46 (2002), 405-434. MR 2003i:42019
  • 3. H. Federer, Geometric Measure Theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41:1976
  • 4. A. Greenleaf, Principal curvature and harmonic analysis, Indiana Univ. Math. J. 30 (1981), 519-537. MR 84i:42030
  • 5. E. M. Stein, Harmonic Analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton, NJ, 1993. MR 95c:42002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B10

Retrieve articles in all journals with MSC (2000): 42B10

Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510

Keywords: Fourier restriction
Received by editor(s): December 30, 2002
Published electronically: October 15, 2003
Additional Notes: The author was partially supported by the NSF
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society